Having a sick kid is never fun… not for anyone involved. Those of us who are parents or know how frustrating it can be to try to comfort your child or to get them to chill out so they can find a way to recoup.
This past week Ed has had a pretty fierce cough, so we took him to the doc to get checked out and the result was allergies.
Allergies? Really? Ok, I’ll bite, but then why doesn’t the allergy medication do the job and turn the faucet that is his nose off and maybe do something about that cough?
And then to top everything off, Saturday evening while spending a ruckus time with some friends, he gets a fever. Cue the drugs to take care of the fever and then the eventual dosage of the allergy medication.
Now this is the part where I’m going to take a little side step and make a suggestion to those pharmacists out there. You know how medications that cause dizziness and drowsiness and they put those brightly color stickers on the bottle to make you aware of those side effects? My question is; why don’t they have one that says “It might make your child act like a serious wack-a-doo”? Needless to say, Ed was and has been a serious wack-a-doo about 30-45 minutes after his dosage.
Anyway, some have mention that this symptoms could be the result of additional teething… while this seems odd in my mind, everything but the cough is quite similar to his teething exploits of months past.
The doc said to give a call on Monday if the cough hasn’t left / if he hasn’t improved. I’ll be on the horn tomorrow morning and see what she’d like us to do.
What I do know is that Ed as a wack-a-doo before bed is not a fun way to end an evening.
May your turkey be moist and delicious, the gravy be smooth and delightful, and the cranberries be not from a can.
Safe travels on your Turkey Day… don’t be afraid to take a nap while the Lions get their backsides whooped by the Packers… as is tradition.